Représentations galoisiennes p-adiques et (phi,tau)-modules

Abstract : Let p be an odd prime number and K be a p-adic field. In this paper, we develop an analogue of Fontaine's theory of (phi,Gamma)-modules replacing the p-cyclotomic extension by the extension K_infty obtained by adding to K a compatible system of p^n-th roots of a fixed uniformizer pi of K. As a result, we obtain a new classification of p-adic representations of G_K = Gal(Kbar/K) by some (phi, \tau)-modules. We then make a link between the theory of (phi,tau)-modules discussed above and the so-called theory of (phi,N_nabla)$-modules developped by Kisin. As a corollary, we answer a question of Tong Liu: we prove that, if K is a finite extension of Q_p, every representation of G_K of E(u)-finite height is potentially semi-stable.
Type de document :
Article dans une revue
Duke Mathematical Journal, Duke University Press, 2013, 162 (13), pp.2525-2607
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00528714
Contributeur : Xavier Caruso <>
Soumis le : dimanche 30 septembre 2012 - 21:42:22
Dernière modification le : mercredi 2 août 2017 - 10:11:23
Document(s) archivé(s) le : lundi 31 décembre 2012 - 03:55:11

Fichiers

phitau-hal.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00528714, version 3
  • ARXIV : 1010.4846

Citation

Xavier Caruso. Représentations galoisiennes p-adiques et (phi,tau)-modules. Duke Mathematical Journal, Duke University Press, 2013, 162 (13), pp.2525-2607. <hal-00528714v3>

Partager

Métriques

Consultations de
la notice

217

Téléchargements du document

117